# SDR CA000606030

- Difficulty date: May 26, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Nut
- Part number: A2043
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. REPLACED 10 OUT OF 10 NUTS.
